# SDR CA990323021

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc AEIO360A1B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18840
- Condition: Worn
- Location: Engine
- Part time: 2,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REMOVAL OF NR 1 AND NR 3 CYLINDERS TO INVESTIATE AN INCREASE IN OIL CONSUMPTION, FOUND THE NR 3 AND NR 4 CYLINDER INTAKE CAM LOBES WERE WORN ABNORMALLY.  THE CORRESPONDING LIFTERS WERE NOT DAMAGED.  THE ENGINE WAS REMOVED AND SENT FOR REPAIR.
